A Problem in Least Squares.
Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 39-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1891__1_186455,
author = {Mansfield Merriman},
title = {A {Problem} in {Least} {Squares.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {39--42},
year = {1891},
volume = {1},
zbl = {23.0241.01},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186455/}
}
Mansfield Merriman. A Problem in Least Squares.. Bulletin of the New York Mathematical Society, Tome 1 (1891), pp. 39-42. http://geodesic.mathdoc.fr/item/BNYMS_1891__1_186455/